# SDR HKGA20190626038

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 12029440601
- Condition: Chafed
- Location: Nacelle
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CHAFED.  REMOVED DAMAGED SEAL RING, MATCH DRILLED NEW PART, INSTALLED NEW SEAL RING (REF. EMB120 SRM 51-40-02 REV 58, EMB120 SRM 51-25-00 REV 58, EMB120 SRM 51-40-02 REV 58). LOCATED AND DRILLED NEW PNL 429AT (PER EMB120 SRM 51-40-04 REV 58).
